I was on T4 for 18 years-on a dose of 125mcgs for the last few years.I had lots of hypo symptoms including hairloss,ectopic beats,palpitations,anxiety,depression,mucin,water retention,swollen abdomen,fatigue,brain fog,painful feet,frequent sinus problems etc etc.
When I added some T3,hair shedding stopped.I dropped T4 & have had 18months on T3 only.Most symptoms disappeared or hugely improved,mental & physical energy being the most noted.
One exception-I lost a lot of my hair on T3.Then in September I became anxious & depressed.I was taking 55mcgs daily.
Blood test in November showed FT3 6.4(3.80-6.00)So I have reduced my dose to 50mgs.
Raising T3 above 55mgs produces raised heartbeat,sweating,tremors.
Should I try to add some T4 back in?
Tried NDT & got ectopics & palpitations
I am taking folate,5,000 B12 & 5,000 D3 with K. plus alot of ther supplements recommended here on TUK.
I am taking iron with vitamin C
(serum iron level 16 umol/L (5.00-30.00 umol/L)
iron saturation 27% (.00-45.00%)
How serious is it that my serum TIBC is 59 umol/L (28.00-54.00umol/L )indicating inflammation?
I have been on LDN for 18months and GF